Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: what in my mix could be causing cog impairments?

Posted by linkadge on May 2, 2011, at 15:03:07

In reply to Re: what in my mix could be causing cog impairments? Phillipa, posted by B2chica on May 2, 2011, at 14:35:29

What dose of perphenazine? If its low, I'd suspect the gabapentin most.

Linkadge


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:984347
URL: http://www.dr-bob.org/babble/20110502/msgs/984367.html